# SDR SWAA991252

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 65C25915
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING AILERON 3RD RIB SUPPORT ANGLE CRACKED APPROX 1.5 INCH LONG.  REPAIRED RIB SUPPORT ANGLE PER SWA RA NR 1-357-0729.
